Access Restriction

Author Wegener, Ingo
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1988
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Exponential lower bounds on the complexity of computing the clique functions in the Boolean decision-tree model are proved. For one-time-only branching programs, large polynomial lower bounds are proved for $\textit{k}-clique$ functions if $\textit{k}$ is fixed, and exponential lower bounds if $\textit{k}$ increases with $\textit{n}.$ Finally, the hierarchy of the classes $BP\textit{d}(\textit{P})$ of all sequences of Boolean functions that may be computed by $\textit{d}-times$ only branching programs of polynomial size is introduced. It is shown constructively that $BP1(\textit{P})$ is a proper subset of $BP2(\textit{P}).$
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1988-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 35
Issue Number 2
Page Count 11
Starting Page 461
Ending Page 471

Open content in new tab

   Open content in new tab
Source: ACM Digital Library